MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561191
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a 25mm captivator ii round stiff snare was used during a procedure performed on (b)(6) 2022.During the procedure, the pin came off.The procedure was completed with a similar captivator ii snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.Block h10 investigation results: one captivator snare was received for analysis.Visual and microscope analysis of the returned device found no device problems.The 2 in 1 connector was inspected and no damage was found.No other device problems were noted.The reported event of "cautery pin detached" could not be confirmed since the 2 in 1 connector was attached.The product record review confirmed that this was not a new failure type, and the risk was anticipated.There was no evidence of a manufacturing problem, design or user problem which could have caused the complaint.Device analysis found no problems with the device during visual and microscope test.Based on the analysis of the returned device and the information available, the code selected as the most probable root cause is no problem detected.This code was selected since the reported event could not be confirmed.
 
Event or Problem Description
It was reported to boston scientific corporation that a 25mm captivator ii round stiff snare was used during a procedure performed on december 8, 2022.During the procedure, the pin came off.The procedure was completed with a similar captivator ii snare.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16107724
Report Number3005099803-2022-07861
Device Sequence Number12676104
Product Code FDI
UDI-Device Identifier08714729855934
UDI-Public08714729855934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model NumberM00561191
Device Catalogue Number6119
Device Lot Number0029766425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown